# SDR AUS20011098

- Difficulty date: October 12, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 571043
- Condition: Damaged
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE CRANKCASE HOLED IN AREA OF NR 5 AND NR 6 CYLINDERS.
